# SDR VNAA202511250008

- Difficulty date: September 4, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: CC670121115
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA OF ACCESS PANEL 521AT AT LH WING.   SETTLEMENT AREA OF ACCESS PANEL 521AT AT LT WING (LT SIDE FRAME HOUSING LANDING P/N: CC670-12111-5) WAS EVALUATED OUT OF LIMITS PER SRM 57-41-01-101-001-A01 REPLACED PER CRJ900 SRM 51-42-06-001-001-A01.
